# SDR SWAA2014030525775

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 28,227 hours, 16,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 24.  RELAMPED LIGHT IAW AMM.
